# SDR MWEA99938

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9910078871
- Condition: Cracked
- Location: Bs 217, 218, 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB - FLOOR IS CRACKED AT FUSELAGE STATION 217 AND 229 UNDER NR 4 SEAT TRACK.  ALSO, CRACKED AT STATION 218 AT THE CENTERLINE.  MAINTENANCE FABRICATED AND INSTALLED DOUBLERS.
